# SDR CALA2018010100002

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 62,474 hours, 25,933 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 114079017
- Part serial: 3598
- Condition: Faulty
- Location: Landing Gear
- Part time: 62,473 hours, 25,933 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND NORMALLY AFTER CYCLING HANDLE 2 TIMES. HAD TO PERFORM MANUAL EXTENSION.  EMERGENCY DECLARED. REMOVED AND REPLACED LDG SELECTOR VALVE REF AMM 32-31-12, EXTENSION & RETRACTION TESTS CHECK NORMAL. REMOVED AND REPLACED LDG SAFETY VALVE REF AMM 32-31-17, REQUIRES OPS CK TASK 32-31-00-710-005-A01. EXTENSION AND RETRACTION OF LANDING GEAR TEST. E AND L/G SAFETY VALVE PER AMM 32-31-12 AND 32-31-17. VERIFIED VERIFIED P/NS WITH IPC, VERIFIED INSTALLATION OF L/G SELECT VALVE REF ECRA 3231-01172 FOR LDG GEAR SELECTOR VALVE INSTALL. PERFORMED TASK 32-31-00-710-005-A01 , ALL OPS CKS NORMAL. ALL OPS CKS FOR NORMAL GEAR RETRACTION & EXTENSION NORMAL REF AMM TASK 32-31-00-720-002-A FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION VERIFIED GEAR EXTENSION AND RETRACTION, ALL OPS AND FUNCTIONAL C CHECKS PER AMM 32-31-00-710-005-A01 ALL OPS CKS FOR NORMAL GEAR RETRACTION & EXTENSION NORMAL.
